# SDR AALA970920

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- System (JASC): 3810 · Potable Water System
- Part: Water Press Line
- Part number: 7953932585
- Condition: Leaking
- Location: Aft Press Blkhd
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMF - FLT 1373 - AFTER TAKEOFF SMF DURING CLIMB-OUT, ELECTRICAL OR RUBBER ODOR NOTED IN AFT CABIN AREA.  ACCOMP ABNORMAL PROCEDURES AND ODOR SUBSIDED WHEN GALLEY POWER AND RT PACK TURNED OFF.  AIRCRAFT RETURNED TO SMF AND LANDED WITHOUT INCIDENT.  PLACARDED POTABLE WATER SYS INOP DUE TO PRESS (AIR) LINE TO POTABLE WATER CHAFED AND LEAKING IN CABIN BETWEEN AFT LAVS ALLOWING HOT  AIR TO BLOW ON RUBBER WASHER IN VICINITY OF LEAK.  A/C MX FERRY SMF/DFW.  REPLACED POTABLE WATER PERSSURE LINE.  ACCOMP LEAK CK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORM OP.  (M)
